# SDR CALA2022100602697

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008225200
- Condition: Cracked
- Location: Frame 68 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 5340-01724 REV C OP002, STEP 3.1 NDT NOTED A CRACK INDICATION IN DOOR STOP FITTING 1 BOTTOM IB HOLE AT 4:00 POS ITION FACING AFT. FRAME 68 LH REPAIRED LWR I/B HOLE AT L/H FR68 DOOR STOP FITTING #1 IAW SRM 5 3-41-12-300-010. AND INSTALLED DOOR STOP FITTING #1 IAW AMM 52-1 3-31-400-002-A. EMP: V934340 WC: 36335 STA: ST ENG BFM INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC 36335
